Urmăriți
Muslim Malik
Muslim Malik
Adresă de e-mail confirmată pe iitmandi.ac.in - Pagina de pornire
Titlu
Citat de
Citat de
Anul
Existence and approximation of solutions to fractional differential equations
M Muslim
Mathematical and Computer Modelling 49 (5-6), 1164-1172, 2009
802009
Existence, uniqueness and stability of solutions to second order nonlinear differential equations with non-instantaneous impulses
M Muslim, A Kumar, M Fečkan
Journal of King Saud University-Science 30 (2), 204-213, 2018
712018
Optimal controls for second‐order stochastic differential equations driven by mixed‐fractional Brownian motion with impulses
R Dhayal, M Malik, S Abbas, A Debbouche
Mathematical Methods in the Applied Sciences 43 (7), 4107-4124, 2020
672020
Controllability of the second-order nonlinear differential equations with non-instantaneous impulses
A Kumar, M Muslim, R Sakthivel
Journal of Dynamical and Control Systems 24, 325-342, 2018
512018
A note on approximate controllability of fractional semilinear integrodifferential control systems via resolvent operators
V Vijayakumar, KS Nisar, D Chalishajar, A Shukla, M Malik, A Alsaadi, ...
Fractal and Fractional 6 (2), 73, 2022
412022
Controllability of Fractional Differential Equation of Order α∈(1, 2] With Non‐Instantaneous Impulses
M Muslim, A Kumar
Asian Journal of Control, 2017
412017
Solvability and optimal controls of non-instantaneous impulsive stochastic fractional differential equation of order q∈(1, 2)
R Dhayal, M Malik, S Abbas
Stochastics 93 (5), 780-802, 2021
392021
Controllability of non-autonomous nonlinear differential system with non-instantaneous impulses
Muslim Malik, Rajesh Dhayal, Syed Abbas, Avadhesh Kumar
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2017
34*2017
Trajectory controllability of the nonlinear systems governed by fractional differential equations
M Muslim, RK George
Differential Equations and Dynamical Systems 27, 529-537, 2019
332019
Approximate and trajectory controllability of fractional stochastic differential equation with non‐instantaneous impulses and Poisson jumps
R Dhayal, M Malik, S Abbas
Asian Journal of Control 23 (6), 2669-2680, 2021
322021
Exact and trajectory controllability of second‐order evolution systems with impulses and deviated arguments
M Muslim, A Kumar, R Sakthivel
Mathematical Methods in the Applied Sciences, 2018
322018
Stability and controllability analysis of fractional damped differential system with non-instantaneous impulses
V Kumar, M Malik, A Debbouche
Applied Mathematics and Computation 391, 125633, 2021
312021
Detection of a moving rigid solid in a perfect fluid
C Conca, M Malik, A Munnier
Inverse Problems 26 (9), 095010, 2010
292010
Approximate controllability of fractional stochastic differential equations driven by Rosenblatt process with non-instantaneous impulses
R Dhayal, M Malik
Chaos, Solitons & Fractals 151, 111292, 2021
272021
Existence, stability and controllability results of a Volterra integro-dynamic system with non-instantaneous impulses on time scales
M Malik, V Kumar
IMA Journal of Mathematical Control and Information 37 (1), 276-299, 2020
262020
Existence and stability of fractional integro differential equation with non-instantaneous integrable impulses and periodic boundary condition on time scales
V Kumar, M Malik
Journal of King Saud University-Science 31 (4), 1311-1317, 2019
262019
Observer-based dissipative control for Markovian jump systems via delta operators
R Sakthivel, M Rathika, S Santra, M Muslim
International Journal of Systems Science 48 (2), 247-256, 2017
262017
Finite-time stability and stabilization results for switched impulsive dynamical systems on time scales
V Kumar, M Djemai, M Defoort, M Malik
Journal of the Franklin Institute 358 (1), 674-698, 2021
242021
Existence of solutions to neutral differential equations with deviated argument
M Muslim, D Bahuguna
Electronic Journal of Qualitative Theory of Differential Equations 2008 (27 …, 2008
242008
A study of nonlocal history-valued retarded differential equations using analytic semigroups
D Bahuguna, M Muslim
Nonlinear Dyn. Syst. Theory 6 (1), 63-75, 2006
242006
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20